Alert archive / North Carolina / Small Craft Advisories in 2011

Small Craft Advisory 64, NWS Newport/Morehead City, NC

June 27, 2011

NWS Newport/Morehead City, NC issued this small craft advisory at Jun 27, 2011, 3:10 AM EDT. It took effect at Jun 28, 2011, 2:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 3:10 AM EDT (07:10 UTC)
In effect from
Jun 28, 2011, 2:00 PM EDT
Expired
Jun 29, 2011, 2:21 PM EDT
In force
24 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WHUS72 KMHX 270710
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
310 AM EDT MON JUN 27 2011

...WINDS AND SEAS TO INCREASE TUESDAY THROUGH WEDNESDAY...

.AN INCREASED PRESSURE GRADIENT BETWEEN AN ADVANCING COLD FRONT
AND STRONG HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL LEAD TO
INCREASED SOUTHWEST WINDS AND BUILDING SEAS FROM LATE TUESDAY
MORNING INTO EARLY THURSDAY. 

AMZ152-154-156-158-272130-
/O.NEW.KMHX.SC.Y.0064.110628T1500Z-110630T0300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
310 AM EDT MON JUN 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 11 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO
11 PM EDT WEDNESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH A FEW GUSTS UP TO 25 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
317 
WHUS72 KMHX 272114
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
514 PM EDT MON JUN 27 2011

...WINDS AND SEAS TO INCREASE TUESDAY THROUGH WEDNESDAY...

.AN INCREASED PRESSURE GRADIENT BETWEEN AN ADVANCING COLD FRONT
AND STRONG HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL LEAD TO
INCREASED SOUTHWEST WINDS AND BUILDING SEAS FROM LATE TUESDAY
MORNING INTO EARLY THURSDAY.

AMZ152-154-156-158-280915-
/O.CON.KMHX.SC.Y.0064.110628T1500Z-110630T0300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
514 PM EDT MON JUN 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
11 PM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
11 PM EDT WEDNESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT ACROSS MUCH
  OF THE CENTRAL AND SOUTHERN WATERS. HIGHEST GUSTS MAY APPROACH 30
  KNOTS ACROSS THE OUTER WATERS NEAR DIAMOND SHOALS.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
186 
WHUS72 KMHX 280740
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
340 AM EDT TUE JUN 28 2011

...WINDS AND SEAS TO INCREASE TUESDAY THROUGH WEDNESDAY...

.AN INCREASED PRESSURE GRADIENT BETWEEN AN ADVANCING COLD FRONT
AND STRONG HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL LEAD TO
INCREASED SOUTHWEST WINDS AND BUILDING SEAS FROM THIS AFTERNOON INTO
WEDNESDAY NIGHT.

AMZ152-154-156-158-281545-
/O.EXT.KMHX.SC.Y.0064.110628T1800Z-110630T0300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
340 AM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM EDT WEDNESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 28 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RSB
829 
WHUS72 KMHX 290152
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
952 PM EDT TUE JUN 28 2011

.AN INCREASED PRESSURE GRADIENT BETWEEN AN ADVANCING COLD FRONT
AND STRONG HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL LEAD TO
INCREASED SOUTHWEST WINDS THROUGH EARLY WEDNESDAY...ALONG WITH
WAVES UP TO 6 FEET.

AMZ152-154-156-158-291000-
/O.CON.KMHX.SC.Y.0064.000000T0000Z-110630T0300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
952 PM EDT TUE JUN 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
WEDNESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 28 KT. HIGHEST
  WINDS WILL OCCUR THROUGH THE OVERNIGHT HOURS...SLOWLY DECREASING
  ON WEDNESDAY.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
343 
WHUS72 KMHX 290709
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
309 AM EDT WED JUN 29 2011

.AN INCREASED PRESSURE GRADIENT BETWEEN AN ADVANCING COLD FRONT
AND STRONG HIGH PRESSURE OVER THE CENTRAL ATLANTIC WILL LEAD TO
INCREASED SOUTHWEST WINDS THROUGH THIS EVENING...ALONG WITH WAVES
UP TO 6 FEET.

AMZ152-154-156-158-292100-
/O.EXT.KMHX.SC.Y.0064.000000T0000Z-110629T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
309 AM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
934 
WHUS72 KMHX 291821
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
221 PM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT...

.SOUTHWEST PRESSURE GRADIENT HAS NOW LESSENED AND SMALL CRAFT
CONDITIONS ARE NO LONGER BEING OBSERVER AND ARE NOT EXPECTED
ACROSS THE COASTAL WATERS.

AMZ152-154-156-158-291930-
/O.CAN.KMHX.SC.Y.0064.000000T0000Z-110629T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
221 PM EDT WED JUN 29 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY. 

SOUTHWEST PRESSURE GRADIENT HAS NOW LESSENED AND SMALL CRAFT
CONDITIONS ARE NO LONGER BEING OBSERVER AND ARE NOT EXPECTED
ACROSS THE COASTAL WATERS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:07 AM EDT, 3 minutes earlier.

Area forecast discussion, Jun 27, 3:07 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
307 AM EDT MON JUN 27 2011

.SYNOPSIS...
A TROF OF LOW PRESSURE WILL LINGER OVER THE MIDDLE OF THE STATE
THROUGH TONIGHT THEN DISSIPATE TUESDAY. A COLD FRONT WILL
APPROACH FROM THE NORTHWEST TUESDAY NIGHT AND BECOME STATIONARY
ALONG THE SOUTH COAST WEDNESDAY AND THURSDAY. IT WILL LIFT NORTH
AS A WARM FRONT FRIDAY. WEAK HIGH PRESSURE WILL COVER THE AREA
SATURDAY AND SUNDAY.

&&

.NEAR TERM /THROUGH TODAY/...
AS OF 3 AM MON...VERY MOIST AND UNSTABLE ATMOSPHERE WILL COVER THE
AREA TODAY WITH A FEW WEAK IMPULSES MOVING THROUGH THE FLOW TO
TRIGGER SCATTERED CONVECTION. BEST CHANCE WILL BE ALONG THE
COASTAL PLAIN CLOSER TO THE LEESIDE TROF OVER THE MIDDLE OF THE
STATE. FORECAST SOUNDINGS SHOW CAPE VALUES 3000-3700 J/KG WITH
LIFTED INDICES AROUND -8. WINDEX VALUES AVERAGE 40-45 KNOTS EXCEPT
GREENVILLE WITH A WINDEX OF 59 KNOTS. THEREFORE ALL STORMS THAT
DEVELOP TODAY WILL NEED TO BE MONITORED CLOSELY. HIGH TEMPS TODAY
FROM 00Z MAV/MET GUIDANCE CLOSE AND LOOK GOOD.

&&

.SHORT TERM /TONIGHT/...
AS OF 3 AM MON...WILL CONTINUE AFTERNOON POPS INTO THE EVENING
THEN TAPER BACK TO 30 PERCENT ALL AREAS OVERNIGHT. STILL SOME WEAK
ENERGY PASSING THROUGH THE MOIST ATMOSPHERE TO SET OFF SCATTERED
STORMS. 00Z GUIDANCE CONTINUES IN VERY CLOSE AGREEMENT ON TEMPS
AND ACCEPTED.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AS OF 300 AM MONDAY...NOT MUCH CHANGE IN PREVIOUS THINKING THRU
THIS UPCOMING WORK WEEK. NORTHWEST FLOW ALOFT CONTINUES WITH
STRONG MID-LEVEL SHORTWAVE TO CROSS THE REGION TUESDAY EVENING AND
NIGHT. AT THE SURFACE...A SLOW-MOVING COLD FRONT WILL WORK ITS WAY
INTO THE REGION WEDNESDAY BEFORE MOVING OFFSHORE AND BECOMING
DIFFUSE THURSDAY...THEN WORKING ITS WAY BACK NORTH AS A WARM FRONT BY
FRIDAY. AS FAR AS SENSIBLE WEATHER GOES...WILL HAVE HIGH CHANCE
POPS TUESDAY AFTERNOON AND NIGHT. INSTABILITY WILL BE MODERATE TO
HIGH WITH CAPE VALUES APPROACHING 3000 J/KG. EXPECT ANOTHER ROUND
OF TSTMS WITH THE ACTUAL FRONT ON WEDNESDAY AND WILL HAVE 30 TO 40
PCT POPS FOR THIS TIME PERIOD ALTHOUGH OVERALL INSTABILITY WILL
NOT BE AS GREAT AS ON TUESDAY. PRECIPITABLE WATER VALUES LOOK TO
BE HIGH ON THESE DAYS AS WELL (NEAR 2 INCHES)...SO HEAVY RAIN WILL
BE A THREAT ALONG WITH WET MICROBURSTS. BETTER AGREEMENT AMONGST
MODELS THAT THURSDAY WILL BE DRY AS FRONT IS OFFSHORE AND THINK
RELATIVELY DRY CONDITIONS WILL PERSIST INTO THE WEEKEND AS WEAK
UPPER RIDGE BUILDS ACROSS THE EASTERN UNITED STATES.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
SHORT TERM /TODAY AND TONIGHT/
AS OF 3 AM MON...VFR CONDITIONS TODAY OUTSIDE OF SCATTERED
CONVECTION. SURFACE WIND GUSTS AS HIGH AS 45 KNOTS POSSIBLE WITH
STORMS WITH 60 KNOTS POSSIBLE IN STRONGEST CELLS. ACTIVITY WILL
WEAKEN AND BECOME MORE SCATTERED FROM LATE EVENING THROUGH THE
OVERNIGHT. SURFACE WINDS WILL CONTINUE SOUTH SOUTHWEST TODAY AND
TONIGHT.

LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 305 AM MONDAY...WITH A WET AND UNSTABLE AIRMASS...EXPECT A
GOOD PROBABILITY OF OCCASIONAL MVFR/IFR CEILINGS IN NUMEROUS
SHOWERS AND TSTMS TUESDAY AFTERNOON AND EVENING AND AGAIN WEDS.
AREAS THAT RECEIVE RAIN WILL ALSO BE SUSCEPTIBLE TO MORNING
STRATUS AND FOG. EXPECT MOSTLY VFR CONDITIONS THURSDAY AND FRIDAY.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/
AS OF 3 AM MON...THE BERMUDA HIGH WILL REMAIN IN PLACE WITH A TROF
OVER THE MIDDLE OF THE STATE. SOUTH TO SOUTHWEST WIND FLOW WILL
CONTINUE TODAY AND TONIGHT AROUND 10-15 KNOTS. SEAS WILL RUN 2-4
FEET TODAY INCREASING SLIGHTLY TO 3-5 FEET TONIGHT.

LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 305 AM MONDAY...HAVE ISSUED A SMALL CRAFT ADVISORY FROM 15Z
ON TUESDAY THROUGH 03Z ON THURSDAY FOR THE WATERS SOUTH OF OREGON
INLET. LONGER RANGE MODELS HAVE BEEN CONSISTENT IN INCREASING
GRADIENT AND BUILDING SEAS AS FRONTAL BOUNDARY SINKS SLOWLY INTO
THE REGION WITH 1020 MB+ HIGH LINGERING OVER THE CENTRAL ATLANTIC.
SEAS SHOULD BUILD TO ABOUT 6 OR 7 FEET...ESPECIALLY MORE THAN 10
MILES OFFSHORE STARTING LATE MORNING TUESDAY. SEAS SHOULD DIMINISH
BY EARLY THURSDAY MORNING AS COLD FRONT MOVES OFFSHORE AND HIGH
PRESSURE SETTLES OVER THE WATERS.

.RIP CURRENTS...A MINIMAL 1 FOOT/8 SECOND SWELL AND NORMAL
ASTRONOMICAL TIDES WILL LEAD TO A LOW RIP CURRENT THREAT FOR TODAY
ON AREA BEACHES.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...DENSE SMOKE ADVISORY UNTIL 9 AM EDT THIS MORNING FOR NCZ098.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 11 PM EDT WEDNESDAY
     FOR AMZ152-154-156-158.

&&

SYNOPSIS...HSA
NEAR TERM...HSA
SHORT TERM...HSA
LONG TERM...CTC
AVIATION...CTC/HSA
MARINE...CTC/HSA
Hazardous weather outlook, Jun 26, 3:35 PM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
335 PM EDT SUN JUN 26 2011

NCZ044-046-047-080-081-090>095-103-104-271945-
PITT-TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-DUPLIN-LENOIR-
JONES-CRAVEN-PAMLICO-CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
335 PM EDT SUN JUN 26 2011

...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON
AND EVENING...WITH PRIMARY THREATS BEING STRONG GUSTY WINDS AND
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-045-079-271945-
MARTIN-WASHINGTON-GREENE-
335 PM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON
AND EVENING...WITH PRIMARY THREATS BEING STRONG GUSTY WINDS AND
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ098-271945-
ONSLOW-
335 PM EDT SUN JUN 26 2011

...AIR QUALITY ALERT IN EFFECT UNTIL 3 PM EDT MONDAY...
...DENSE SMOKE ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.
   DENSE SMOKE ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.
   DENSE SMOKE ADVISORY.

SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON
AND EVENING...WITH PRIMARY THREATS BEING STRONG GUSTY WINDS AND
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:09 AM EDTSpecial Weather StatementMHXLenoir66 min
Jun 27, 7:42 AM EDTSpecial Weather StatementMHXLenoir63 min
Jun 27, 1:32 PM EDTSpecial Weather StatementMHXOnslow43 min
Jun 27, 1:38 PM EDTSpecial Weather StatementMHXPamlico52 min
Jun 27, 1:49 PM EDTSevere Thunderstorm WarningMHXPamlico41 min
Jun 27, 1:53 PM EDTSevere Thunderstorm WarningMHXCraven, Pamlico52 min
Jun 27, 2:03 PM EDTSpecial Weather StatementMHXDuplin57 min
Jun 27, 2:15 PM EDTSevere Thunderstorm WarningMHXBeaufort, Pamlico30 min
Jun 27, 2:21 PM EDTAreal Flood AdvisoryMHXCraven, Pamlico84 min
Jun 27, 2:51 PM EDTSpecial Weather StatementMHXPamlico54 min
Jun 27, 2:55 PM EDTSevere Thunderstorm WarningMHXPamlico50 min
Jun 27, 3:00 PM EDTSpecial Weather StatementMHXDuplin60 min
Jun 27, 3:27 PM EDTSpecial Weather StatementMHXLenoir63 min
Jun 27, 3:49 PM EDTSpecial Weather StatementMHXPamlico56 min
Jun 27, 4:02 PM EDTSevere Thunderstorm WarningMHXGreene, Pitt43 min
Jun 27, 4:19 PM EDTSevere Thunderstorm WarningMHXMartin, Pitt41 min
Jun 27, 4:39 PM EDTSpecial Weather StatementMHXMartin66 min
Jun 27, 4:50 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Lenoir, Martin, Pitt40 min
Jun 27, 5:13 PM EDTSevere Thunderstorm WarningMHXBeaufort, Washington47 min
Jun 27, 5:36 PM EDTSpecial Weather StatementMHXCurrituck54 min
Jun 27, 6:55 PM EDTAreal Flood AdvisoryMHXBeaufort, Dare, Hyde, Tyrrell, Washington80 min

Nearby

Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.